# SDR GTIA040645

- Difficulty date: July 2, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718503
- Part serial: 777
- Condition: Intermittent
- Location: Cargo Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND CARGO FIRE AND CARGO DET LOOP LIGHT ON IN FLIGHT INTERMITTENTLY.  REMOVED AND REPLACED DETECTION CONTROL PANEL.  SYSTEM OPS CHECK GOOD.  (M)
